# SDR SWAA2022060297548

- Difficulty date: April 25, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 60,746 hours, 36,004 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Deteriorated
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED HARDWARE AND PLATES OF GIRT BAR FITTING AT AFT SERVICE DOOR 2022-222916 / [01] REPLACED HARDWARE AND PLATES OF GIRT BAR FITTING AT AFT SERVICE DOOR IAW B737-700 AMM 25-66-02-400-801;[02] TASK CARD COMPLETED
